# SDR SWAA202002040968

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 41,692 hours, 24,891 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96774
- Part serial: 0833
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-------------------------------------------------FLAPS 1 DEGREE AND 2 DEGREE WERE SELECTED AND NEITHER LEADING EDGE DEVICES OR THE TRAILING EDGE FLAPS EXTENDED.  ALTERNATED FLAP EXTENSION WAS USED.  / R&R R/H FLAP POSITION TRANSMITTER IAW AMM.
